MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a patient presented with grade 4 degenerative mitral regurgitation (mr) and a posterior prolapse for a mitraclip procedure.During the procedure, two mitraclips (ntw and nt) were implanted successfully.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.On an approximate date, (b)(6) 2025, the patient returned symptomatic with dyspnea, a transthoracic echocardiogram (tte) showed that the mitraclip ntw had a single leaflet detachment (slda) and the clip was no longer attached to the posterior leaflet.The mr had returned to grade 4.On (b)(6) 2025, the patient returned with grade 4 degenerative mitral regurgitation (mr) and a posterior prolapse for a secondary mitraclip procedure.During the procedure, a mitraclip was successfully implanted.The final mr was grade 2.There was no clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation determined the reported slda appears to be related to patient conditions.The recurrent mr appears to be related to the slda, and dyspnea is a cascading effect of the recurrent mr.Mr and dyspnea are listed in the instructions for use as known possible complications associated with the mitraclip procedures.The reported hospitalization and unexpected medical intervention were results of case specific circumstances as the patient returned to the hospital and a second clip procedure was performed.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22968396
Report Number2135147-2025-04979
Device Sequence Number9151583
Product Code NKM
UDI-Device Identifier08717648230967
UDI-Public(01)08717648230967(17)210820(10)00820U235
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model NumberCDS0701-NTW
Device Catalogue NumberCDS0701-NTW
Device Lot Number00820U235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown